Ask a doctor

Sculptra is Spreading After a Year and Making my Face Fat. What Can I Do?

I had my last of 4 injections over a year ago.Each time 2 cc's were used in total to the temple area and marionette lines. My face has grown so much in the last year that I look like a chipmunk when I smile, as if I gained 50 lbs. PLEASE HELP

Doctor Answers (2)

Sculptra Spread

+1

You need to call your doctor and the Sculptra company for an evaluation. I  have used  Sculptra for 10 years with no side effects like you are having.


Dayton Plastic Surgeon
4.5 out of 5 stars 9 reviews

Sculptra and facial enlargement

+1
Don't assume that Sculptra injected to the temples and marionette lines caused delayed swelling or growth of the cheeks. See your doctor for further evaluation to make sure there isn't a metabolic reason for the cheek enlargement.

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.